# SDR 0601243126

- Difficulty date: June 11, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 14,388 hours, 7,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY RIGHT FAULT ANNUNCIATED ON CIDS PANEL.  REPLACED EMERGENCY LIGHTS BATTERY PACK.
